# SDR USAA2011122700006

- Difficulty date: December 16, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665105
- Part serial: A6758
- Condition: Defective
- Location: Door
- Part time: 30,154 hours, 19,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OVER INFLATED SLIDE RAFT AT DOOR 832.  REPACKED SLIDE RAFT AT DOOR 832 IAW A320 CMM 25-61-20 REV 16, PAGE 309 AND SECC DISASSEMBLY AND FOLDING PROCEDURE P-11915.
